# SDR UPS05445462

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning System
- Condition: Inoperative
- Location: Altitude
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE ALERTING SYSTEM INOP.  RVSM A POSSIBILITY.  R/R ALTITUDE A;ERTER COMPUTER PER MM 34-16-00-PG 207. SYSTEM TEST GOOD PER MM 34-16-00-OR.
